# SDR AUS20020552

- Difficulty date: May 12, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Faulty
- Location: Escape Slide
- Part time: 31,013 cycles
- Component: Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 1L ESCAPE SLIDE LANYARD ATTACHMENT FROM BATTERY FIRING PIN FAULTY. SLIDE LIGHTING FAILED.
